MathSciNet Relay Station
MathSciNet bibliographic data
MR1643598 60K20 (60K25 90B22)
Foss, Serguei; Chernova, Natalia On the stability of a partially accessible multi-station queue with state-dependent routing. Queueing Systems Theory Appl. 29 (1998), no. 1, 55–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement